# SDR DL76P071602

- Difficulty date: December 10, 2007
- Submitted: December 12, 2007
- Operation: Air carrier
- Aircraft: N144DA
- Make and model: Boeing 767332
- Aircraft serial: 27584
- Aircraft time: 26,849 hours, 11,934 cycles
- System (JASC): 3120 · Independent Instruments
- Part: Indicator
- Part number: 066500011001
- Part serial: 2077
- Condition: Odor
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

CAPTAINS VSI WENT BLANK.  DETECTED FAINT ELECTRICAL ODOR.  PULLED VSI CIRCUIT BREAKER.  ODOR DISSIPATED.  REPLACED CAPTS VSI, OPS TESTS GOOD.
